# SDR USAA2013012800026

- Difficulty date: January 23, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 83,682 hours, 28,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 146N52819
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON TIE CLIP AT BS 1300, LBL 24.75.  REPLACED TIE CLIP AT BS 1300, LBL 24.75 IAW B757 SRM 51-40-05 & EA 104519.
